Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Polynomial rings over Goldie rings are often Goldie


Authors: Victor Camillo and Robert Guralnick
Journal: Proc. Amer. Math. Soc. 98 (1986), 567-568
MSC: Primary 16A34; Secondary 16A33
DOI: https://doi.org/10.1090/S0002-9939-1986-0861751-0
MathSciNet review: 861751
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Here, we prove a result that has as a consequence the fact that if the ring $ R$ is an algebra over an uncountable field the a.c.c. on annihilators is preserved under polynomial extensions by any number of variables.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A34, 16A33

Retrieve articles in all journals with MSC: 16A34, 16A33


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0861751-0
Article copyright: © Copyright 1986 American Mathematical Society